# SDR 95ZZZX6988

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32GA
- Make and model: Snias AS350B
- Aircraft serial: 1188
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Reduction Gear
- Part number: 350A32010004
- Condition: Rollers Failed
- Location: Epicyclic
- Part time: 4,322 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPICYCLIC REMOVED FOR 2,000 HR O/H.  ON REMOVAL, FOUND SYSTEM CONTAMINATED WITH LARGE AMOUNTS OF METAL RESULTING IN COMPLETE MGB/OIL PUMP, COOLER REPLACEMENT.  NO CHIP LIGHTS EVER ILLUMINATED EVEN THOUGH SYSTEM WAS FUNCTIONAL.  METAL REACHING PLUG HAD BEEN GROUND TO FINE PASTE WITH LARGE PIECES RETAINED ABOVE MGB AND IN OIL FILTER.  SUBMITTER SUGGESTS SHOULD CONSIDER ADDING CHIP PLUG TO MONITOR EPICYCLIC.  RMA NR R004466.
